# SDR IPXA2023061198722

- Difficulty date: June 9, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- Aircraft time: 24,042 hours, 16,348 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4004191
- Part serial: A10941
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF T3F18E001Y1WS ANDT3F18E001Y5M1 -  ACCOMPLISH AN HFEC ON THE NO. 3 SLAT REPAIR ACCOMPLISHED PER EO-86906-REQ2 AS DIRECTED BY QC COMPLIED WITH  EO-86906-REQ3, REF BARCODE T3F18E001Z50R FOR ALL AMT/QC SIGNOFFS OF REPAIR ACCOMPLISHED.
